# SDR ABXA2022010602

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 69,537 hours, 48,847 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Relay
- Part number: BACR13CG2A
- Condition: Sticking
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L AOA PROB EICAS MESSAGE ON ENGINE START. AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE R/R RELAYS AT POS. K400 AND K644 I/A/W B767 WDM, CH.30-32-11. PERFORMED TEST OF AOA PROBE HEAT I/A/W B767 AMM, CH. 30-32-00. OPS CHECK GOOD.AIRCRAFT RETURNED TO SERVICE.
